Recursive Estimation for Stochastic Damping Hamiltonian Systems - Archive ouverte HAL Access content directly
Journal Articles Journal of Nonparametric Statistics Year : 2015

Recursive Estimation for Stochastic Damping Hamiltonian Systems

Abstract

In this paper, we complete our previous works (Cattiaux, Leon and Prieur, 2014-a, b and c) on the (non-parametric) estimation of the characteristics (invariant density, drift term,variance term) of some ergodic hamiltonian systems, under partial observations. More precisely, we introduce recursive estimators using the full strength of the ergodic behavior. We compare the theoretical results obtained with these estimators to the results we proved for the ones we have introduced previously.
Fichier principal
Vignette du fichier
14_10_03_CLP-recursif.pdf (375.64 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01071252 , version 1 (03-10-2014)

Identifiers

Cite

Patrick Cattiaux, José R. Leon, Clémentine Prieur. Recursive Estimation for Stochastic Damping Hamiltonian Systems. Journal of Nonparametric Statistics, 2015, 27 (3), pp.401-424. ⟨10.1080/10485252.2015.1046451⟩. ⟨hal-01071252⟩
355 View
229 Download

Altmetric

Share

Gmail Facebook X LinkedIn More